# SDR CA141031011

- Difficulty date: October 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,665 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D212664201
- Condition: Broken
- Location: Mlg
- Part time: 2,595 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND MOVEMENT OF HELICOPTER, CROSS-TUBE BROKE AND ACFT BELLY IMPACTED GROUND.  DAMAGE TO ACFT STRUCTURE OCCURRED.
